MathSciNet Relay Station
MathSciNet bibliographic data
MR415762 (54 #3841) 60G45
Edgar, G. A.; Sucheston, L. The Riesz decomposition for vector-valued amarts. Bull. Amer. Math. Soc. 82 (1976), no. 4, 632–634.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement